# SDR SWAA2025022690329

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500H AT LEVEL STR26R FWD POSITION AT FWD CARGO COMPARTMENT 2025-81642 <[01]. REPLACED ANGLE-CLIP LOCATED ON BS500H AT LEVEL STR26R FWD POSITION AT FWD CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 108 REV.  CRACK LENGHT IS: 0.356'.  TOOL USED CALIPER P/N: 500-196-30 S/N: A23400724 DUE DATE: 11/SEP/25; [02] TASK COMPLETED.
